# SDR HNAA2012011600476

- Difficulty date: January 16, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 65,820 hours, 74,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 1013073
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 2 EMERGENCY FLOOR LIGHT IS DIM.  INSTALLED ROW 2 EMERGENCY FLOOR LIGHT MODULE, INSTALLED BULB AND CLOSED ACCESS PANEL.  OPS CHECKED GOOD.
